MathSciNet Relay Station
MathSciNet bibliographic data
MR1205200 60J60
Ben Arous, Gérard; Grădinaru, Mihai Normes hölderiennes et support des diffusions. (French) [Hölder norms and the support theorem for diffusions] C. R. Acad. Sci. Paris Sér. I Math. 316 (1993), no. 3, 283–286.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement